# SDR RRXA003801

- Difficulty date: November 29, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Longeron
- Part number: 5750198502
- Condition: Corroded
- Location: Sta902-920  L24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO RT. WW LONGERON 24 AT STA. 902-920, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DOUGLAS REPLACEMENT GUIDE DATED 03/17/75 REVISED 10/1980. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
